# SDR C2XA10IA195

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 25,681 hours, 25,065 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301430
- Condition: Overtemp
- Location: Nr 2
- Part time: 7,338 hours, 4,362 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A BATT TWO OVERTEMP INDICATION APPROXIMATELY TWO MINUTES AFTER POWER UP WITH THE GPU SELECTED.  BATTERY 2 INDICATED 71DEG AND WAS CLIMBING.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
